MathSciNet Relay Station
MathSciNet bibliographic data
MR899413 11G40 (11G05 14G25 14K15)
Mazur, B.; Tate, J. Refined conjectures of the "Birch and Swinnerton-Dyer type''. Duke Math. J. 54 (1987), no. 2, 711–750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement